# SDR DALA2022041102460

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 69,574 hours, 32,215 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3259 BROKEN SEAT TRACK -Y765 AT LEVEL FR36 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED SEAT TRACK PER A320 SRM 51-42-11 AND 51-72-911-001. (2189028)
